# SDR AWXA200301206

- Difficulty date: October 11, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 64,211 hours, 51,999 cycles
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PHX EN ROUTE FOR SJC LOST (A) SYS HYDS, TURNED BACK TO PHX & LANDED WITHOUT EVENT. MAINT R & R NR 2 EDP IAW T/C R5M29001. R & R (A) HYD SYS CASE DRAIN, PRESSURE, & RETURN FILTERS, FLUSHED SYSTEM IAW BMM 29-11-0, PG. 204. LEAK AND OPERATIONAL CHECK OF (A) HYD SYS WAS GOOD. CONFIRMED FAILURE OF EDP. VISUAL INSPECTION OF UNIT FOUND INTERNAL DRIVE SHAFT DAMAGED DUE TO BEARING FAILURE, PRETEST NOT ACCOMPLISHED. TEARDOWN OF UNIT FOUND O-RINGS HARD SET & WORN, CYLINDER BARREL, NOSE & FACE SEALS, HOLD DOWN & WEAR PLATES, PISTON & SHOE SUB ASSY DAMAGED BY BEARING FAILURE, & HANGAR TRUNNIONS, STROKING & RATE PISTONS, AND SPRING 195 WORN BEYOND LIMITS. REPLACED DAMAGED PARTS, MAINT & TEST ACCOMPLISHED.
